Alert archive / Oklahoma / Tornado Warnings in 2007
Tornado Warning 28, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 5, 2007, 8:06 PM CDT for Ellis County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 8:06 PM CDT (01:06 UTC)
- Expired
- May 5, 2007, 8:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Ellis County, OK
The radar
The Vance AFB radar (KVNX), 157 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:40 PM CDT | TORNADO | 10 Sse Arnett, OK | REPORTED BY ELLIS COUNTY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 060106
TOROUN
OKC045-060130-
/O.NEW.KOUN.TO.W.0028.070506T0106Z-070506T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ELLIS COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 830 PM CDT
* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES
SOUTHWEST OF HARMON...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE HARMON.
THIS TORNADO WARNING IS IN ADDITION TO THE SEVERE THUNDERSTORM
WARNING FOR ANOTHER SEVERE THUNDERSTORM NEAR SHATTUCK.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3590 9980 3581 9970 3603 9938 3617 9938
3616 9960
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 5, 2:48 PM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, May 5, 2:48 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 248 PM CDT SAT MAY 5 2007 .SHORT TERM... POTENTIALLY SIGNIFICANT SEVERE OUTBREAK IN PROGRESS WITH HIGHER-END POTENTIAL FROM NW OK NORTHWARD THROUGH THIS EVENING. STRENGTHENING SW FLOW ALOFT CURRENTLY PROVIDING STRONG DEEP-LAYER SHEAR IN REGION OF VERY UNSTABLE AIRMASS /CAPES 3000-5000 J/KG/ AHEAD OF DRYLINE. UPPER FLOW EXPECTED TO BACK SOME IN RESPONSE TO DIGGING TROF DROPPING INTO AZ/NM TONIGHT... WHICH WILL LIKELY LIMIT THE EASTWARD PROGRESS OF STORMS OFF THE DRYLINE OVERNIGHT. HIGHER POPS THUS ARE CONFINED TO W PARTS OF THE CWA... AND ESPECIALLY NW OK. BACKED UPPER FLOW ALSO WILL LEAD TO ANVIL SEEDING OF DOWNWIND STORMS BASED ON CURRENT ORIENTATION OF CORES ALONG THE DRYLINE. STORMS LIKELY TO INITIATE FARTHER S DOWN THE DRYLINE INTO OR THROUGH W TX... EVENTUALLY AFFECTING SW OK AND OUR N TX ZONES. WEAKER FORCING ALOFT AND LESS DEEP-LAYER SHEAR MAY KEEP THE MORE SOUTHERN STORMS RELATIVELY ISOLATED. THIS ALONG WITH MORE VEERED UPPER FLOW RAISES CONCERNS THAT STORMS FARTHER S WILL HAVE EQUAL OR GREATER TORNADIC SUPERCELL POTENTIAL THAN THE ONES FROM N OK NORTHWARD. LIMITED COVERAGE OF STORMS FARTHER S AND E TONIGHT MAY LEAD TO ANOTHER SETUP FOR SIGNIFICANT SEVERE ON SUNDAY FARTHER S AND E TOWARD MIDDLE THIRD OF OK AND SW INTO N TX. MLCAPES NOT EXPECTED TO BE AS EXTREME AS THOSE OBSERVED TODAY - WITH 1000-2000 J/KG MORE LIKELY. DRYLINE WILL SLOSH BACK W TONIGHT AND WILL BE IN PLACE FOR ANOTHER ROUND OF STORMS ON SUNDAY... ALONG WITH GREATER POTENTIAL FOR CONVECTION TO BREAK OUT IN THE MOIST SECTOR E OF THE DRYLINE. DESPITE BACKED UPPER FLOW EXPECTED... LOW LEVELS ALSO ARE FORECAST TO BE SUFFICIENTLY BACKED TO PROVIDE AMPLE SHEAR FOR POTENTIAL SUPERCELLS. HARD TO PINPOINT RELATIVE GREATER RISK AREAS ON SUNDAY AT THIS TIME DUE TO UNCERTAINTIES REGARDING EVOLUTION OF CONVECTION THIS EVENING/OVERNIGHT. 24 .LONG TERM... S END OF WESTERN TROF LIKELY TO BE SLOW IN COMING OUT AS CUTOFF DEVELOPS OFF SE COAST AND UPSTREAM PATTERN BECOMES BLOCKED. TIMING DIFFERENCES PERSIST AMONG MODELS BUT MORE BLOCKY PATTERN ARGUES FOR SLOWING DOWN THE EASTWARD PROGRESSION OF THIS SYSTEM. POPS THUS ARE EXTENDED INTO THU. ALTHOUGH SEVERE POTENTIAL MAY BE RELATIVELY LIMITED DURING THE MEDIUM RANGE... LONG-TERM POTENTIAL FOR FLOODING WILL INCREASE ON MULTIPLE TEMPORAL/SPATIAL SCALES DURING THE WEEK DUE TO ANTECEDENT WET GROUND AND PROLONGED POTENTIAL FOR DEEP CONVECTION. OVERALL MEDIUM-RANGE MODEL TRENDS ARE TO BRING RIDGING INTO THE S PLAINS BY FRI-SAT... THUS WARMER WITH LOWER POPS. MAX/MIN TEMPERATURE GRIDS ARE BASED HEAVILY ON MEX MOS GUIDANCE. 24 && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 85 69 80 65 / 20 30 50 60 HOBART OK 85 67 83 63 / 30 40 60 60 WICHITA FALLS TX 88 71 84 68 / 20 30 50 60 GAGE OK 84 62 80 58 / 40 60 60 50 PONCA CITY OK 83 70 82 67 / 20 40 50 70 DURANT OK 84 70 85 68 / 10 20 40 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/24
Hazardous weather outlook, May 5, 7:48 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT MAY 5 2007
OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
748 PM CDT SAT MAY 5 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE
THUNDERSTORMS COVERS MUCH OF THE REST OF CENTRAL AND WESTERN
OKLAHOMA... AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS NORTH AND WEST OF A LINE FROM CHEROKEE TO SAYRE
OKLAHOMA. THE SLIGHT RISK SURROUNDS THE MODERATE RISK AND IS
NORTHWEST OF A LINE FROM CUSHING... TO DUNCAN... TO NORMAN... TO
ARCHER CITY.
TIMING...
SEVERE WEATHER WILL BE POSSIBLE AT ANY TIME FROM NOW THROUGH EARLY
SUNDAY MORNING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN TO INITIATE OR CONTINUE SEVERE WEATHER
OPERATIONS THROUGH LATE TONIGHT... AND POSSIBLY THROUGH SUNRISE
SUNDAY MORNING.
IMPACTS...
HAIL UP TO THE SIZE OF BASEBALLS... WINDS IN EXCESS OF 70 MPH... AND
TORNADOES WILL ACCOMPANY THE STRONGEST STORMS. DAMAGING LONG-TRACK
TORNADOES WILL BE POSSIBLE IN THE MODERATE RISK AREA.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
INTENSIFY THIS EVENING EAST OF A NEARLY STATIONARY DRY LINE ACROSS
THE EASTERN TEXAS AND OKLAHOMA PANHANDLES. VERY UNSTABLE AIR AND
SIGNIFICANT WIND SHEAR WILL FAVOR DEVELOPMENT OF SUPERCELLS WITH
VERY LARGE HAIL... DAMAGING WINDS... AND TORNADOES THROUGH AT LEAST
LATE EVENING.
THUNDERSTORMS MAY INCREASE IN NUMBER LATER TONIGHT AS A SOUTHERLY
LOW LEVEL JET STREAM STRENGTHENS OVER THE PLAINS. INSTABILITY AND
SHEAR WILL CONTINUE TO BE SUFFICIENT FOR SEVERE STORMS... BUT THE
STORMS MAY DEVELOP INTO ONE OR MORE COMPLEXES WITH LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS BECOMING THE PRIMARY CONCERNS AFTER
MIDNIGHT. THE CAP WILL BE STRONGER FARTHER EAST... WHICH MAY LIMIT
THE EASTWARD SPREAD OF STORMS INTO EASTERN AND SOUTH CENTRAL
OKLAHOMA LATE TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY CAUSE LOCAL FLOODING UNDER THE LARGER AND
HEAVIER THUNDERSTORMS OVERNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY ACROSS
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. A COLD FRONT WILL MOVE INTO
THE AREA SUNDAY. THIS FRONT ALONG WITH THE DRYLINE AND ANY OUTFLOW
BOUNDARIES WILL PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT SUNDAY.
THESE STORMS MAY ALSO BECOME SEVERE SUNDAY.
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE MONDAY THROUGH THURSDAY.
HOWEVER... THE POTENTIAL FOR SEVERE STORMS WILL DECREASE WITH THE
POSSIBILITY OF WIDESPREAD HEAVY RAIN INCREASING WHICH MAY LEAD TO
FLOODING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.
24In the hours before
Special weather statement, May 5, 6:48 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 648 PM CDT SAT MAY 5 2007 OKZ014-021-060000- ROGER MILLS OK-BECKHAM OK- 648 PM CDT SAT MAY 5 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF SWEETWATER AT 648 PM CDT...MOVING NORTH AT 40 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN BECKHAM AND ROGER MILLS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, May 5, 7:06 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 706 PM CDT SAT MAY 5 2007 OKZ021-060015- BECKHAM OK- 706 PM CDT SAT MAY 5 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. A SEVERE THUNDERSTORM WAS LOCATED IN THE TEXAS PANHANDLE 3 MILES SOUTH OF TEXOLA AT 706 PM CDT. THE STORM IS MOVING NORTHEAST AT 25 MPH. SMALL HAIL AND LIGHTNING WILL OCCUR IN WESTERN BECKHAM COUNTY. IF THE STORM MAINTAINS ITS STRENGTH AND MOVEMENT A WARNING MAY BE REQUIRED BEFORE 730 PM. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Local storm report, May 5, 7:15 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL LAVERNE 36.71N 99.90W
05/05/2007 E1.00 INCH HARPER OK TRAINED SPOTTER
RELAYED FROM WFO/AMA
&&
DWLocal storm report, May 5, 7:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TORNADO TEXOLA 35.22N 99.99W
05/05/2007 BECKHAM OK BROADCAST MEDIA
TORNADO CROSSED INTERSTATE 40 NEAR MILE MARKER 1, NEAR
TEXOLA. TORNADO BEGAN AROUND 723 PM...AND ENDED AT
APPROX. 742 PM.
&&
SMITHLocal storm report, May 5, 7:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL MAYFIELD 35.33N 99.88W
05/05/2007 E1.75 INCH BECKHAM OK CO-OP OBSERVER
&&
DWLocal storm report, May 5, 7:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 6 E SWEETWATER 35.42N 99.81W
05/05/2007 E1.25 INCH BECKHAM OK LAW ENFORCEMENT
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 41 min |
| May 5, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 44 min |
| May 5, 7:24 PM CDT | Tornado Warning | OUN | Beckham | 36 min |
| May 5, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| May 5, 7:34 PM CDT | Tornado Warning | OUN | Woodward | 26 min |
| May 5, 7:40 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 39 min |
| May 5, 7:54 PM CDT | Tornado Warning | OUN | Woodward | 51 min |
| May 5, 8:00 PM CDT | Tornado Warning | OUN | Beckham | 30 min |
| May 5, 8:09 PM CDT | Tornado Warning | OUN | Roger Mills | 36 min |
| May 5, 8:23 PM CDT | Tornado Warning | OUN | Ellis | 52 min |
| May 5, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| May 5, 8:38 PM CDT | Tornado Warning | OUN | Roger Mills | 52 min |
| May 5, 9:15 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 60 min |
| May 5, 9:25 PM CDT | Tornado Warning | OUN | Roger Mills | 35 min |
| May 5, 10:11 PM CDT | Tornado Warning | OUN | Ellis | 34 min |
| May 5, 10:30 PM CDT | Tornado Warning | OUN | Dewey | 45 min |
| May 5, 10:55 PM CDT | Tornado Warning | OUN | Woodward | 50 min |
| May 5, 11:39 PM CDT | Tornado Warning | OUN | Woodward | 36 min |
| May 6, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 52 min |
| May 6, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 38 min |
| May 6, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 46 min |
| May 6, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 47 min |
| May 6, 5:00 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 45 min |
| May 6, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| May 6, 6:18 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 6, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 50 min |
| May 6, 6:57 AM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 48 min |
| May 6, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 30 min |
| May 6, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 42 min |
| May 6, 8:49 AM CDT | Tornado Warning | OUN | Major, Woods | 26 min |
| May 6, 9:13 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 6, 9:31 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 59 min |
| May 6, 9:45 AM CDT | Severe Thunderstorm Warning | OUN | Woodward | 45 min |
| May 6, 9:59 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
| May 6, 10:08 AM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 52 min |
| May 6, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 32 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 27 min |
| May 6, 1:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 33 min |
| May 6, 1:52 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 23 min |
| May 6, 2:06 PM CDT | Tornado Warning | OUN | Woodward | 24 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 49 min |
| May 6, 2:28 PM CDT | Tornado Warning | OUN | Woodward | 17 min |
| May 6, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| May 6, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 35 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Woodward | 45 min |
| May 6, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:06 PM CDT | Tornado Warning | OUN | Woods | 24 min |
| May 6, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 46 min |
| May 6, 3:15 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 49 min |
| May 6, 3:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 30 min |
| May 6, 3:36 PM CDT | Tornado Warning | OUN | Woods | 39 min |
| May 6, 3:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 49 min |
| May 6, 3:46 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 44 min |
| May 6, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 6, 4:24 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 51 min |
| May 6, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 44 min |
| May 6, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 31 min |
| May 6, 5:06 PM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 25 hr |
| May 6, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 63 min |
| May 6, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 63 min |
| May 6, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Harmon | 49 min |
| May 6, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 41 min |
| May 6, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 30 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 51 min |
Nearby
Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.